Sending hugs while your'e in the hospital. I sure hope you feel better soon,and get the life back that you once knew.My experience with the steroids (as a nurse and as a patient),once you get out of the hospital,alot of times they put you on a "higher" oral dose, then do a slow taper down,you do not want to wean off of Prednisone fast,well,you may want to,but it's not safe
Do you at least have a view of the harbor while your'e at Hopkins?? Sometimes just looking at the water decreases my stress
Keep us posted
I'm so sorry you are going through such a tough time. If you are worried about meds, please let your doctor know...s/he might have an answer that can set your mind at ease, or an answer that will let you know you are right to suspect the mirilax might not be right for you. Either way, at least you will know.
I don't know what typical timing is on 'roids. In my daughter's case, a single IV round of 60 mg solumedrol snapped her right out of a flare. After two more rounds, she was put on oral pred, 40 mg for a week and then tapering down by about 5 mg weekly.
IV pred is powerful...I'm hoping it will do the trick for you and give you badly needed rest and a chance to catch up on nutrition, a life, etc.
btw, Prednisone can cause constipation, but as you taper down pred, this side effect should lessen.
Post Edited (CrohnieToo) : 1/10/2008 1:17:02 PM (GMT-7)